diabetes-icon
Thyroid after delivery
I hv thyroid from last 2 yr ,I m taking 50 mcg can I take calcium and b complex tablets bcoz I m feeling pain in leg and back and feeling tired always
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, I understand your problem and your concern. You can take them with out any fear as they are supplement. Actually you are doing good to your body by taking those as it need them. If you have any doubts regarding the dosage then you need to consult a doctor of your locality for your problem and then start It would be wise rather than startlingly on yourself
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.